# SDR DALA2025082206272

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 76,465 hours, 28,942 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1156206) CRACK OF 0.062 IN LENGTH ON NO. 1 RH WINDOW FRAME RADIUS AREA. NO. 1 RH WINDOW FRAME UPPER CORNER WAS REPAIRED PER ERA 619132-14 AD TR REV. A.
